# SDR 98UAL900457

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Right
- Component: Allied Signa, 106050611
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE COCKPIT.  *S/D*  RIGHT AIR CYCLE MACHINE SEIZED AND THE WATER SEPARATOR COALESCER BAG BECAME SATURATED WITH OIL.  REPLACED THE RIGHT AIR CYCLE MACHINE AND WATER SEPARATOR COALESCER BAG.
